# SDR FDEA201002090374

- Difficulty date: February 9, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP L/E APPROX 24" FROM OTBD EDGE IS DENTED.   EVALUATED DENT FOUND TO BE OUT OF LIMITS IAW SRM 57-53-01 FIG 101.  REPAIRED LT WING OB FLAP L/E IAW SRM 57-53-01, FIG 201 REPAIR NR 2.
